Cart (Loading....) | Create Account
Close category search window
 

The parabolic equation model for the numerical analysis of the diffraction at an impedance wedge: skew incidence case

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Pelosi, G. ; Dept. of Electr. Eng., Florence Univ., Italy ; Selleri, S. ; Graglia, R.D.

A numerical approach to the scattering problem of a plane electromagnetic wave at skew incidence on a wedge with two different arbitrary face impedances is presented. The diffracted field is obtained by applying the finite-difference method to solve two coupled parabolic equations. The present approach is validated by comparison with available asymptotic analytical results for the skew incidence case

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:44 ,  Issue: 2 )

Date of Publication:

Feb 1996

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.